Asymptotics of twisted Alexander polynomials and hyperbolic volume

Joan Porti Pique, Michael Heusener, Jérôme Dubois, Léo Bénard

Producció científica: Contribució a una revistaArticleRecercaAvaluat per experts

1 Citació (Scopus)
1 Descàrregues (Pure)

Resum

For a hyperbolic knot and a natural number n, we consider the Alexander polynomial twisted by the n-th symmetric power of a lift of the holonomy. We establish the asymptotic behavior of these twisted Alexander polynomials evaluated at unit complex numbers, yielding the volume of the knot exterior. More generally, we prove the asymptotic behavior for cusped hyperbolic manifolds of finite volume. The proof relies on results of Müller, and Menal-Ferrer and the last author. Using the uniformity of the convergence, we also deduce a similar asymptotic result for the Mahler measures of those polynomials.
Idioma originalEnglish
Pàgines (de-a)1155-1207
RevistaIndiana University Mathematics Journal
Volum71
Número3
Estat de la publicacióPublicada - 2022

Fingerprint

Navegar pels temes de recerca de 'Asymptotics of twisted Alexander polynomials and hyperbolic volume'. Junts formen un fingerprint únic.

Com citar-ho